Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling constipation, dizzy, chest pain and abdominal pain. Does gallbladder problems cause erectile dysfunction?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 3176 Questions
Does gallbladder problems cause erectile disfuntion, hav had following symptoms: Pain under rht rib area, constipation, dizzy feeling, pain in middle upper chest, fatigue, bloated, and other aches an pains in abdominal area.
Posted Mon, 26 Nov 2012 in Erectile Dysfunction
Answered by Dr. Grzegorz Stanko 23 minutes later

Thank you for the query.

Your symptoms can be caused by heart problems (especially chest pain, fatigue, dizzy feeling), gallstones (pain in upper right abdomen, especially when radiating to the back), peptic ulcer (the pain appears after a meal), large intestine polyps or cancer (constipation, fatigue, dizzy feeling, abdominal pain).
It is strongly advisable for you to have some diagnostics. You should have heart ECG and heart ultrasound, abdominal ultrasound, full blood work, urine analysis and colonoscopy. Depending of the results of this tests, upper GI endoscopy might be necessary as well.
Gallbladder problems should not cause erectile disfunction however if you find it stressful it may affect erection. But heart diseases can easily cause ED.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor